# SDR COOSDR020183

- Difficulty date: July 1, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652165114
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP INBOARD TRACK, FORWARD ATTACH FITTING CORRODED.
